| Catalog Number |
328466 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: unknown.The date received by manufacturer has been used for this field.H3: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd insulin syringes with bd ultra-fine¿ needl had scale marking issues.Report 2 of 2.The following was received by the initial reporter: consumer reported, she was able to draw up her insulin but when she tried to take the injection, the "stopper" became stiff and shifted inside the barrell making it difficult to push the plunger rod.Stated, only a small amount of insulin went into the injection site stated, the first unit marking on the barrel various between syringes.Stated, she is concerned with drawing up too much or too little insulin due to the inconsistencies with scale markings.
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 08sep2023.H6 investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description
It was reported that the bd insulin syringes with bd ultra-fine¿ needl had scale marking issues.Report 2 of 2.The folloiwng was received by the initial reporter: consumer reported, she was able to draw up her insulin but when she tried to take the injection, the "stopper" became stiff and shifted inside the barrell making it difficult to push the plunger rod.Stated, only a small amount of insulin went into the injection site stated, the first unit marking on the barrel various between syringes.Stated, she is concerned with drawing up too much or too little insulin due to the inconsistencies with scale markings.